# SDR ASOA02506

- Difficulty date: September 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 760B
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: 601R3877211
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION AT BHM, THE LEFT OVERWING EMERGENCY EXIT INDICATED AN AMBER CAUTION MESSAGE WITH THE DOOR INSTALLED.  DEFERRED IAW MEL 52-70-03.  MAINTENANCE DETERMINED THE MICROSWITCH STRIKER PLATE IS NEEDED TO CLEAR THIS DEFERRAL.  THE DEFERRAL WAS CLEARED BY MAINTENANCE REMOVING AND REPLACING THE MICROSWITCH STRIKER PLATE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
